Том 71
№ 8

All Issues

Zhuravlyov V. Р.

Articles: 2
Article (Ukrainian)

Bounded solutions of evolutionary equations

Boichuk О. A., Pokutnyi О. О., Zhuravlyov V. Р.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 1. - pp. 7-28

We study the problems of existence and representations of the solutions bounded on the entire axis for both linear and nonlinear differential equations with unbounded operator coefficients in the Fr´echet and Banach spaces under the condition of exponential dichotomy on the semiaxes of the corresponding homogeneous equation.

Article (Ukrainian)

Weakly Nonlinear Fredholm Integral Equations with Degenerate Kernel in Banach Spaces

Zhuravlyov V. Р.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 11. - pp. 1477-1490

We consider weakly nonlinear Fredholm integral equations with degenerate kernel in Banach spaces and establish a necessary condition and sufficient conditions for the existence of solutions of equations of this kind. The convergent iterative procedures are proposed for the construction either of a single solution or of at least one possible solution.